# SDR AWXA200301058

- Difficulty date: August 15, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: BAC1496364
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK EXFOLIATION CORROSION WAS FOUND AROUND NUT PLATE HOLES ON FORWARD CARGO COMPARTMENT LT TRANSITION ANGLE BETWEEN BS 380 AND BS 480. MAINTENANCE REMOVED CORROSION AND FOUND MATERIAL LOSS TO BE OUT OF LIMITS; REMOVED CORRODED ANGLE BETWEEN BS 380 AND BS 480; FABRICATED A NEW REPLACEMENT ANGLE; INSTALLED REPAIR PART IAW B737-200 SRM 51-30--02, PG. 1, FIG. 2 & 3.
